# SDR CA020912006

- Difficulty date: August 14, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Grumav G21A
- Aircraft time: 14,932 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 1977
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER EXPERIENCED VIBRATIONS,  WENT IN FOR SCHEDULED MAINTENANCE, CRACKED CLAMP WAS FOUND. ALSO BLADES HAD SLIPPED IN CLAMPS. PROPELLER WAS SENT IN FOR OVERHAUL AND REPAIR.
